국가지식-학술정보
LINEAR MAPS WHICH ARE θ-CENTRALIZERS AT ZERO OR IDENTITY PRODUCTS
LINEAR MAPS WHICH ARE θ-CENTRALIZERS AT ZERO OR IDENTITY PRODUCTS
- 대한수학회
- Communications of the Korean Mathematical Society
- Vol.40No.1
-
2025.01125 - 136 (12 pages)
- 0
커버이미지 없음
Let A be a unital Banach algebra and let θ : A ⟶ A be a homomorphism. In this paper, we study linear maps T : A ⟶ A which are θ-centralizers at zero or identity products, and under special hypotheses we show that every such linear map is a θ-centralizer. Zero and identity Jordan products preservers, and a more restrictive version of them are also discussed.
(0)
(0)